首页
学术期刊
论文检测
AIGC检测
热点
更多
数据
New relations for Morse-Smale flows and diffeomorphisms
被引:0
|
作者
:
Grines, V.Z.
论文数:
0
引用数:
0
h-index:
0
Grines, V.Z.
Zhuzhoma, E.V.
论文数:
0
引用数:
0
h-index:
0
Zhuzhoma, E.V.
Medvedev, V.S.
论文数:
0
引用数:
0
h-index:
0
Medvedev, V.S.
机构
:
来源
:
Doklady Akademii Nauk
|
2002年
/ 382卷
/ 06期
关键词
:
D O I
:
暂无
中图分类号
:
学科分类号
:
摘要
:
引用
收藏
页码:730 / 734
相关论文
共 50 条
[1]
New relations for Morse-Smale flows and diffeomorphisms
Grines, VZ
论文数:
0
引用数:
0
h-index:
0
机构:
Nizhnii Novgorod State Agr Acad, Nizhnii Novgorod 603107, Russia
Grines, VZ
Zhuzhoma, EV
论文数:
0
引用数:
0
h-index:
0
机构:
Nizhnii Novgorod State Agr Acad, Nizhnii Novgorod 603107, Russia
Zhuzhoma, EV
Medvedev, VS
论文数:
0
引用数:
0
h-index:
0
机构:
Nizhnii Novgorod State Agr Acad, Nizhnii Novgorod 603107, Russia
Medvedev, VS
[J].
DOKLADY MATHEMATICS,
2002,
65
(01)
: 95
-
97
[2]
ON MORSE-SMALE DIFFEOMORPHISMS
PALIS, J
论文数:
0
引用数:
0
h-index:
0
PALIS, J
[J].
BULLETIN OF THE AMERICAN MATHEMATICAL SOCIETY,
1968,
74
(05)
: 985
-
&
[3]
ON EMBEDDING OF MULTIDIMENSIONAL MORSE-SMALE DIFFEOMORPHISMS INTO TOPOLOGICAL FLOWS
Grines, V
论文数:
0
引用数:
0
h-index:
0
机构:
Natl Res Univ Higher Sch Econ Nizhny Novgorod, B Pechorskaya Str 25,224, Nizhnii Novgorod, Russia
Natl Res Univ Higher Sch Econ Nizhny Novgorod, B Pechorskaya Str 25,224, Nizhnii Novgorod, Russia
Grines, V
Gurevich, E.
论文数:
0
引用数:
0
h-index:
0
机构:
Natl Res Univ Higher Sch Econ Nizhny Novgorod, B Pechorskaya Str 25,224, Nizhnii Novgorod, Russia
Natl Res Univ Higher Sch Econ Nizhny Novgorod, B Pechorskaya Str 25,224, Nizhnii Novgorod, Russia
Gurevich, E.
Pochinka, O.
论文数:
0
引用数:
0
h-index:
0
机构:
Natl Res Univ Higher Sch Econ Nizhny Novgorod, B Pechorskaya Str 25,224, Nizhnii Novgorod, Russia
Natl Res Univ Higher Sch Econ Nizhny Novgorod, B Pechorskaya Str 25,224, Nizhnii Novgorod, Russia
Pochinka, O.
[J].
MOSCOW MATHEMATICAL JOURNAL,
2019,
19
(04)
: 739
-
760
[4]
On embedding Morse-Smale diffeomorphisms on the sphere in topological flows
Grines, V. Z.
论文数:
0
引用数:
0
h-index:
0
机构:
Natl Res Univ, Higher Sch Econ, Nizhnii Novgorod, Russia
Lobachevski State Univ Nizhni Novgorod, Nizhnii Novgorod, Russia
Natl Res Univ, Higher Sch Econ, Nizhnii Novgorod, Russia
Grines, V. Z.
Gurevich, E. Ya.
论文数:
0
引用数:
0
h-index:
0
机构:
Natl Res Univ, Higher Sch Econ, Nizhnii Novgorod, Russia
Natl Res Univ, Higher Sch Econ, Nizhnii Novgorod, Russia
Gurevich, E. Ya.
Pochinka, O. V.
论文数:
0
引用数:
0
h-index:
0
机构:
Natl Res Univ, Higher Sch Econ, Nizhnii Novgorod, Russia
Natl Res Univ, Higher Sch Econ, Nizhnii Novgorod, Russia
Pochinka, O. V.
[J].
RUSSIAN MATHEMATICAL SURVEYS,
2016,
71
(06)
: 1146
-
1148
[5]
MORSE-SMALE DIFFEOMORPHISMS ON TORI
HALPERN, B
论文数:
0
引用数:
0
h-index:
0
HALPERN, B
[J].
TOPOLOGY,
1979,
18
(02)
: 105
-
111
[6]
THE EXISTENCE OF MORSE-SMALE DIFFEOMORPHISMS
FRANKS, J
论文数:
0
引用数:
0
h-index:
0
机构:
NORTHWESTERN UNIV, EVANSTON, IL 60201 USA
FRANKS, J
SHUB, M
论文数:
0
引用数:
0
h-index:
0
机构:
NORTHWESTERN UNIV, EVANSTON, IL 60201 USA
SHUB, M
[J].
TOPOLOGY,
1981,
20
(03)
: 273
-
290
[7]
On Topological Classification of Morse-Smale Diffeomorphisms
Grines, Viacheslav
论文数:
0
引用数:
0
h-index:
0
机构:
Nizhnii Novgorod State Univ, Nizhnii Novgorod 603950, Russia
Nizhnii Novgorod State Univ, Nizhnii Novgorod 603950, Russia
Grines, Viacheslav
Pochinka, Olga
论文数:
0
引用数:
0
h-index:
0
机构:
Nizhnii Novgorod State Univ, Nizhnii Novgorod 603950, Russia
Nizhnii Novgorod State Univ, Nizhnii Novgorod 603950, Russia
Pochinka, Olga
[J].
DYNAMICS, GAMES AND SCIENCE II,
2011,
2
: 403
-
427
[8]
SOME NEW INVARIANTS OF THE MORSE-SMALE DIFFEOMORPHISMS OF A SURFACE
LANGEVIN, R
论文数:
0
引用数:
0
h-index:
0
机构:
UNIV BOURGOGNE,DEPT MATH,CNRS,UA 755,F-21004 DIJON,FRANCE
UNIV BOURGOGNE,DEPT MATH,CNRS,UA 755,F-21004 DIJON,FRANCE
LANGEVIN, R
[J].
ANNALES DE L INSTITUT FOURIER,
1993,
43
(01)
: 265
-
278
[9]
DYNAMICS OF MORSE-SMALE DIFFEOMORPHISMS ON THE TORUS
BATTERSON, S
论文数:
0
引用数:
0
h-index:
0
BATTERSON, S
[J].
TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY,
1979,
256
(DEC)
: 395
-
403
[10]
PERIODIC BEHAVIOR OF MORSE-SMALE DIFFEOMORPHISMS
FRANKS, J
论文数:
0
引用数:
0
h-index:
0
FRANKS, J
NARASIMHAN, C
论文数:
0
引用数:
0
h-index:
0
NARASIMHAN, C
[J].
INVENTIONES MATHEMATICAE,
1978,
48
(03)
: 279
-
292
←
1
2
3
4
5
→